# SDR SWAA991645

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6545866
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC2 CHECK, FOUND FUSELAGE KEEL BEAM LOWER PANEL CRACKED AT MLG WHEEL WELL.  REPAIRED PER TRM AND SB 737-53-1104.
